# SDR AALA202412278012

- Difficulty date: December 12, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N820NN
- Make and model: Boeing 737823
- Aircraft serial: 29559
- Aircraft time: 44,308 hours, 18,729 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING INBOARD MAIN FLAP AFT OUTBOARD TRAILING EDGE WEDGE LOWER SURFACE DELAMINATED. MAINTENANCE REPAIRED LEFT WING INBOARD MAIN FLAP AFT OUTBOARD TRAILING EDGE WEDGE LOWER SURFACE PER SRM 57-53-01-2R-7 AND SRM 51-70-10-2R-4.
